MAUDE Adverse Event Report: MEDCOMP 8F PRO-FUSE CT PORT

MEDCOMP 8F PRO-FUSE CT PORT
Model Number MRCTT80041
Medical Device Problem Code Wrinkled (2614)
Health Effect - Clinical Codes Hemothorax (1896); Perforation (2001); Pneumothorax (2012)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
Restriction for venous dilation when passing the dilator due to damage of it.When advancing the dilator, the thickest sheath wrinkles, the thinnest dilator tears, so it is withdrawn and a new set of port is requested.New puncture is performed with good venous return but when passing the guidewire and under fluoroscopy verification, deviation of the guidewire to right thorax is noted.Patient refers thoracic pain.Thorax x-ray shows no evidence of pleural leak or pneumothorax but mediastinal enlargement; suspect of vascular lesion at subclavian/superior cava level.Insertion of port is canceled and urgent thorax and neck angiotomography is requested.Hemopneumothorax drain had to be performed with closed thoracotomy tube.

Brand Name
8F PRO-FUSE CT PORT
Common Device Name
PRO-FUSE CT PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7161559
Report Number2518902-2017-00071
Device Sequence Number18856064
Product Code LJT
UDI-Device Identifier00884908031393
UDI-Public884908031393
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/30/2019
Device Model NumberMRCTT80041
Device Catalogue NumberMRCTT80041
Device Lot NumberMGZA570
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer12/27/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR